MathSciNet Relay Station
MathSciNet bibliographic data
MR621367 06D05 (06B10)
Schmidt, E. Thomas The ideal lattice of a distributive lattice with $0$ is the congruence lattice of a lattice. Acta Sci. Math. (Szeged) 43 (1981), no. 1-2, 153–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement